# SDR FDEA201609183304

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1984501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD AFT HINGE, FLAP SIDE, PIVOT INBD HOLE BORE CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-04.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0328382, PART 1, STEP 1A.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
